# SDR YENA2023103101343

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 35,525 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LOWER SIL LOC FR 61 PLUS 9 INCHES AT LEVEL STR 38R BULK CARGO COMPARTMENT;(RESOLVED ON W/O: 1236122 TASKCARD: NR-00017) FUR-A321-53-00972, REF AEROMAN N/R 2023-583410, PERFORM PERMANENT REPAIR AT LOWER SILL LOC. FR60 AND AT LEVEL OF STR 38R IAW A321 SRM 53-41-49-300-003-A FIGURE 001 SHEET 1 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT INTERVALS OF 60000FC/120000FH INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS AT INTERVALS OF TBD WITH THE INSPECTION METHOD OF TBD I.A.W SRI 53-41-49-205-003. TOOL USED CALIPER P/N: 500-197-30, S/N: A21146543, DUE DATE: NOV-08-2023; TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00ODO, S/N: 142811020, DUE DATE: JAN-25-2024. RADIUS GAGE P/N 2204A65 S/N AE-411309 DUE DATE MAY-02-2024 MX-220 COMPLETED BY CPCP PROGRAM.
